# SDR 05049656

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET MESSAGE ON CLIMB PHASE.  MX RAN ENGINES AND GOT MESSAGE WHEN RT ENGINE PACK ON.  REMOVED AND REPLACED HEAT EXCHANGER, ACM, AIR CONDITIONER CONTROL PANEL.  NO OIL FOUND WHILE BORESCOPING RT ENGINE.
